# SDR USAA2010120792874

- Difficulty date: December 6, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-211
- Aircraft serial: 3881
- Aircraft time: 6,945 hours, 2,010 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C2346
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 6,938 hours, 2,005 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 180 - PHX - EES - CREW REPORTS FORWARD OVERWING LOW PRESSURE MESSAGE ON THE DOOR SLIDE.  MAINTENANCE REMOVED AND REPLACED THE L-2 DOOR SLIDE RESERVOIR IAW AIRBUS MAINTENANCE MANUAL 25-62-49-000-001-0 & 25-62-400-001-0.
